- -

Probabilistic solution of random Riccati-type differential equations appearing in epidemiological models

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Probabilistic solution of random Riccati-type differential equations appearing in epidemiological models

Show full item record

Casabán Bartual, MC.; Cortés López, JC.; Navarro Quiles, A.; Roselló Ferragud, MD. (2015). Probabilistic solution of random Riccati-type differential equations appearing in epidemiological models. Applied Mathematical and Computational Sciences. 7(1):1-14. http://hdl.handle.net/10251/69496

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/69496

Files in this item

Item Metadata

Title: Probabilistic solution of random Riccati-type differential equations appearing in epidemiological models
Author:
UPV Unit: Universitat Politècnica de València. Facultad de Administración y Dirección de Empresas - Facultat d'Administració i Direcció d'Empreses
Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería del Diseño - Escola Tècnica Superior d'Enginyeria del Disseny
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería Agronómica y del Medio Natural - Escola Tècnica Superior d'Enginyeria Agronòmica i del Medi Natural
Issued date:
Abstract:
[EN] This paper deals with the probabilistic solution of random Riccati-type differential equations that appear in a class of epidemiological models usually referred to as SIS-type models. Taking advantage of Random Variable ...[+]
Subjects: First Probability Density Function , Random Variable Transformation Method , Riccati-type Random Differential Equations , SIS-type Epidemiological Model.
Copyrigths: Cerrado
Source:
Applied Mathematical and Computational Sciences. (issn: 0976-1586 )
Publisher version: http://search.proquest.com/openview/313e82685a5610f85f83545dc1fc971b/1.pdf?pq-origsite=gscholar&cbl=2032201
Thanks:
This work has been partially supported by the Ministerio de Economía y Competitividad grants MTM2013-41765-P and TRA2012-36932. Ana Navarro Quiles acknowledges the doctorate scholarship granted by Programa de Ayudas de ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record